HOME JOURNALS CONTACT

Journal of Engineering and Applied Sciences

Power Series Solutions for Non-Linear Systems of Partial Differential Equations
Eddy Djauhari

Abstract: In this study, we would like to discuss the analytical solution of non-linear partial differential systems. The solutions are obtained using the technique of power series to solve linear ordinary differential equations. This method ensures the theoretical exactness of the approximate solution. Several systems are solved using this method and comparisons of the approximate solutions with the exact ones are demonstrated.

How to cite this article
Eddy Djauhari , 2017. Power Series Solutions for Non-Linear Systems of Partial Differential Equations. Journal of Engineering and Applied Sciences, 12: 4602-4605.

© Medwell Journals. All Rights Reserved